中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2013年知识产出  > 期刊论文
题名: Solution Space Coupling in the Random K-Satisfiability Problem
作者: Zeng, Y ;  Zhou, HJ
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2013
卷号: 60, 期号:3, 页码:363-374
关键词: CONSTRAINT SATISFACTION PROBLEMS ;  GLASS-TRANSITION ;  ENTROPY
学科分类: Physics
通讯作者: Zeng, Y (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Zhong Guan Cun East Rd 55, Beijing 100190, Peoples R China.
部门归属: [Zeng Ying; Zhou Hai-Jun] Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China
英文摘要: The random K-satisfiability (K-SAT) problem is very difficult when the clause density is close to the satisfiability threshold. In this paper we study this problem from the perspective of solution space coupling. We divide a given difficult random K-SAT formula into two easy sub-formulas and let the two corresponding solution spaces to interact with each other through a coupling field x. We investigate the statistical mechanical property of this coupled system by mean field theory and computer simulations. The coupled system has an ergodicity-breaking (clustering) transition at certain critical value x(d) of the coupling field. At this transition point, the mean overlap value between the solutions of the two solution spaces is very close to I. The mean energy density of the coupled system at its clustering transition point is less than the mean energy density of the original K-SAT problem at the temperature-induced clustering transition point. The implications of this work for designing new heuristic K-SAT solvers are discussed.
资助者: Knowledge Innovation Program of Chinese Academy of Sciences [KJCX2-EW-J02]; Natural National Science Foundation of China [11121403, 11225526]
收录类别: SCI
语种: 英语
WOS记录号: WOS:000325042500018
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15278
Appears in Collections:理论物理所2013年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Solution Space Coupling in the Random K-Satisfiability Problem.pdf(1108KB)----开放获取View Download

Recommended Citation:
Zeng, Y,Zhou, HJ. Solution Space Coupling in the Random K-Satisfiability Problem[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2013,60(3):363-374.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zeng, Y]'s Articles
 [Zhou, HJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zeng, Y]‘s Articles
 [Zhou, HJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Solution Space Coupling in the Random K-Satisfiability Problem.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace